In this study, we develop a model of recurrent neural networks with functional dependence on piecewise constant argument of generalized type. Using the theoretical results obtained for functional differential equations with piecewise constant argument, we investigate conditions for existence and uniqueness of solutions, bounded solutions, and exponential stability of periodic solutions. We provide conditions based on the parameters of the model.
Recurrent neural networks, functional differential equations, piecewise constant argument, periodic solution, stability
AKHMET, MARAT; ÇİNÇİN, DUYGU ARUĞASLAN; and CENGİZ, NUR
"Exponential stability of periodic solutions of recurrent neural networks with functional dependence on piecewise constant argument,"
Turkish Journal of Mathematics: Vol. 42:
1, Article 23.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss1/23